# SDR USAA2010102992441

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 48,109 hours, 18,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 601
- Condition: Low Pressure
- Location: R1 Door
- Part time: 48,109 hours, 18,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EES - R-1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-0.
